# SDR 2013FA0000448

- Difficulty date: June 5, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N756HC
- Make and model: Cessna U206G
- Aircraft serial: U20604095
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Condition: Split
- Location: Oil Filter
- Part time: 845 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXTENDED FLIGHT, LOSS OF OIL PRESSURE OCCURED AND LEAD TO TOTAL ENGINE FAILURE.   GASKET FOR OIL FILTER ADAPTER TO ENGINE FAILED.  ON REMOVAL, NOTED THE GASKET HAD SPLIT AND WAS OFF TO ONE SIDE OF THE ADAPTER.
